# SDR F3LA200000246

- Difficulty date: September 25, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 23,039 hours, 27,294 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CORROSION ON INSIDE SURFACE OF STRINGER 25L, STA 1006, AROUND FASTENER.  MAINTENANCE BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 51-00-4 AND 51-10-6.  REMOVED DAMAGED STR 25L BETWEEN STA 1058 TO STA 1088 PER SRM 51-30-2.  FABRICATED STRINGER REPLACEMENT AND STRINGER SPLICE AND INSTALLED PER SRM 53-10-3.
